| Model Number |
0138 |
| Medical Device Problem Codes |
Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to an unknown product performance anomaly.Other than the procedure, no additional adverse patient effects were reported.
Additional Manufacturer Narrative
Follow up report 1 (correction): this report is being submitted to update section b1, b5 and h6 codes.At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported the pacing and sensing part of this right ventricular (rv) lead was turned off due to unknown reasons during a device changeout procedure.Other than the procedure, no additional adverse patient effects were reported.This rv lead remains in service.